HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Main » Latest Breaking News (Forum) » Robin Williamsís autopsy ... » Reply #14

Response to msanthrope (Reply #12)

Sat Nov 8, 2014, 11:32 AM

14. The person I know that is taking this sh*t

is now having severe headaches and seeing things (green spots). Said person went to an eye doctor and was told reading glasses were needed.

The reading glasses have not solved the visual problem and the headaches needless to say. I really wish this person would get off of this crap drug as it is not doing any good whatsoever from my observations.

Reply to this post

Back to OP Alert abuse Link to post in-thread

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 21 replies Author Time Post
bananas Nov 2014 OP
Fearless Nov 2014 #1
GeorgeGist Nov 2014 #6
bananas Nov 2014 #2
CountAllVotes Nov 2014 #11
msanthrope Nov 2014 #12
LineLineLineLineNew Reply The person I know that is taking this sh*t
CountAllVotes Nov 2014 #14
msanthrope Nov 2014 #15
CountAllVotes Nov 2014 #16
iamthebandfanman Nov 2014 #21
Cleita Nov 2014 #3
C Moon Nov 2014 #4
LittleGirl Nov 2014 #5
Prophet 451 Nov 2014 #7
Dr Hobbitstein Nov 2014 #8
Prophet 451 Nov 2014 #9
Dr Hobbitstein Nov 2014 #10
Prophet 451 Nov 2014 #19
Dr Hobbitstein Nov 2014 #20
Kablooie Nov 2014 #13
hunter Nov 2014 #17
candelista Nov 2014 #18
Please login to view edit histories.